# SDR FDEA201810172934

- Difficulty date: October 17, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 71,728 hours, 27,467 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N280095H
- Part serial: 000532
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FWD FLAP UNDERSIDE OUTER SKIN HAS A DENT WITH A SMALL GOUGE AT WS 205. REPAIRED LT INBD FWD FLAP UNDERSIDE OUTER SKIN DENT WITH GOUGE AT WS 205 IAW SRM 51-70-10-2R PARA 20 AND EA WORK CARD T F-5750-T0343012 P1 WING-  FLIGHT SURFACES- LT INBOARD MAIN FLAP LOWER SURFACE SKIN REPAIR-RSC TRACKING.
